# SDR CA950829002

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Vane
- Part number: 6877410
- Condition: Failed
- Location: 3rd Stage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SEVERE EROSION APPEARS TO HAVE CAUSED ONE OR MORE VANES ON THE THIRD STAGE TO SEPARATE FROM ROOT ATTACHMENT BRAZE JOINTS. SEPARATED VANES CAUSED MASSIVE SUBSEQUENT DAMAGE TO LATER STAGES OF VANES AND  BLADES.
